Opuscula Math. 37, no. 3 (2017), 389-402

Opuscula Mathematica

General solutions of second-order linear difference equations of Euler type

Akane Hongyo
Naoto Yamaoka

Abstract. The purpose of this paper is to give general solutions of linear difference equations which are related to the Euler-Cauchy differential equation \(y^{\prime\prime}+(\lambda/t^2)y=0\) or more general linear differential equations. We also show that the asymptotic behavior of solutions of the linear difference equations are similar to solutions of the linear differential equations.

Keywords: Euler-Cauchy equations, oscillation, conditionally oscillatory.

Mathematics Subject Classification: 39A06, 39A12, 39A21.

Full text (pdf)

Opuscula Mathematica - cover

Cite this article as:
Akane Hongyo, Naoto Yamaoka, General solutions of second-order linear difference equations of Euler type, Opuscula Math. 37, no. 3 (2017), 389-402, http://dx.doi.org/10.7494/OpMath.2017.37.3.389

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.